Share Facebook


07-12-2015, 03:06 AM   #1
Chevone
 
Join Date: Mar 2014

My Support Groups:
Entocort failed?

Hi there!

First time entocort user and got a question.
I've been on entocort 3x3mg for barely three weeks by now. First week I noticed no difference in my well being, second week made a drastical difference. I felt great. One firm stool per day and no pain in the gut. This third week I've started to feel worse again. The mushy loose stools are back together with the pain and the stomach also makes pretty much sound.

Tomorrow I'm going to call my dr to check if something should be done about it since I realize it isn't normal.

Anyone experienced this? Feeling better and then feeling worse again?
What should I expect tomorrow when I call? Is prednisolone the next step?

///Christofer
07-12-2015, 10:15 AM   #2
Hattie95
 
Hattie95's Avatar
 
Join Date: May 2015
Location: Maastricht, Netherlands

My Support Groups:
I was told that Entocort generally takes 4-6 weeks to start working so I'd stick with it for a while longer. Ive been on Entocort 9mg for just over 6 weeks and haven't really seen much improvement but I guess we both just have to wait and see. Good luck!
07-12-2015, 10:53 AM   #3
danialys
 
danialys's Avatar
 
Join Date: Jul 2015
Location: New York
This is actually exactly what happened to me! I went on Entocort and for a while it actually seemed like it was really helping! And then all of a sudden, I was back to the very beginning, feeling terrible and unable to do anything except lay in bed all day! It was miserable! I feel your pain!!!
07-13-2015, 01:37 PM   #4
Clairegard1979
 
Clairegard1979's Avatar
 
Join Date: Jul 2015
Location: Basildon, United Kingdom
Hi there!

First time entocort user and got a question.
I've been on entocort 3x3mg for barely three weeks by now. First week I noticed no difference in my well being, second week made a drastical difference. I felt great. One firm stool per day and no pain in the gut. This third week I've started to feel worse again. The mushy loose stools are back together with the pain and the stomach also makes pretty much sound.

Tomorrow I'm going to call my dr to check if something should be done about it since I realize it isn't normal.

Anyone experienced this? Feeling better and then feeling worse again?
What should I expect tomorrow when I call? Is prednisolone the next step?

///Christofer
Hi
I have been on entocort since April, it took a few weeks but did seem to start to improve things. I was on 9mg for 4 weeks then 6mg until I next see my doctor. I was on predisolone previously which again started to help but as soon as I reduced the dose, the symptoms started up again! I have my next hospital appt next week so I'll see what he says, really not sure what to do! Doesn't seem much point staying on entocort if it's not working but I think the next thing to try is immunosuppressants which he said can have lots of horrible side effects too! It's just not fair! I just want something to make the symptoms go away!!
07-13-2015, 02:39 PM   #5
Chevone
 
Join Date: Mar 2014

My Support Groups:
Hi
I have been on entocort since April, it took a few weeks but did seem to start to improve things. I was on 9mg for 4 weeks then 6mg until I next see my doctor. I was on predisolone previously which again started to help but as soon as I reduced the dose, the symptoms started up again! I have my next hospital appt next week so I'll see what he says, really not sure what to do! Doesn't seem much point staying on entocort if it's not working but I think the next thing to try is immunosuppressants which he said can have lots of horrible side effects too! It's just not fair! I just want something to make the symptoms go away!!
Hi Claire!

Sorry to hear that. Immunosuppressants have helped me a lot if that makes you feel any better. Azathioprine have kept me in remission quite a while.

Today I made the call to my dr. I was told to keep going with 9mg a day for three more weeks and then taper off slowly. Also I'm going to start remicade in september since my long term medicines (aza, pentasa) apparently haven't helped enough. Feeling excited
07-14-2015, 12:50 AM   #6
Clairegard1979
 
Clairegard1979's Avatar
 
Join Date: Jul 2015
Location: Basildon, United Kingdom
Hi Claire!

Sorry to hear that. Immunosuppressants have helped me a lot if that makes you feel any better. Azathioprine have kept me in remission quite a while.

Today I made the call to my dr. I was told to keep going with 9mg a day for three more weeks and then taper off slowly. Also I'm going to start remicade in september since my long term medicines (aza, pentasa) apparently haven't helped enough. Feeling excited
Thanks, it does help to hear that. Did you get any side effects with the immunosuppressants? I think aza is the one he previously mentioned. To be fair I would be happy to put up with the side effects if they helped! Are you on the immunosuppressants as well as entocort?
Reply

Thread Tools


All times are GMT -5. The time now is 05:21 PM.
Copyright 2006-2017 Crohnsforum.com